# SDR DXTA200300111

- Difficulty date: September 10, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 2,008 hours, 1,448 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM SWF FOR PHL, LANGING GEAR WOULD NOT RETRACT, ACCOMPLISHED AIT TURN BACK TO SWF. - INSPECTED GEAR & FOUND THE NOSE GEAR TORQUE LINK CAM BOLT HOLE ELONGATED & WORN. REPLACE NOSE GEAR TORQUE LINK CAM WITH NEW PER THE CE 750 MM CHAPTER 32-20-02, PERFORMED GEAR RETRACTION OPS CHECKED GOOD.
